# SDR 20000331SH022

- Difficulty date: March 10, 2000
- Submitted: March 31, 2000
- Operation: General aviation
- Aircraft: N45AE
- Make and model: Lear 35A
- Aircraft serial: 422
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: 66001983
- Part serial: 7010040
- Condition: Failed
- Location: Flow Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT CABIN DID NOT PRESSURIZE WHEN DEPARTING.  AIRCRAFT RETURNED TO LAS VEGAS FOR REPAIR.  CABIN FLOW CONTROL VALVE WAS FOUND DEFECTIVE.  AN OVERHAULED CABIN FLOW CONTROL VALVE WAS INSTALLED.  GROUND RUNS STILL WERE NOT SATISFACTORY.  FURTHER INVEST REVEALED THE K2 RELAY ON THE PCB1 SQUAT SWITCH RELAY PANEL TO BE INTERMITTENT.  THIS RELAY WAS ALSO CHANGED.  FUNCTIONAL CHECK OF THE PRESSURIZATION SYSTEM REVEALED NO FURTHER DISCREPANCIES.  THE DEFECTIVE COMPONENTS ARE ''ON CONDITION'' ITEMS WITHOUT SCHEUDLE REPLACEMENT OR OVERHAUL.  A COMPLETE PRESSURIZATION CHECK WAS COMPLETED AS PART OF THE LAST C-CHECK (1200 HOUR INSP).  NO DEFECTS WERE NOTED AT THAT TIME (5-13-98, ACTT 4,540.7 HRS).  ACFT TT 5,360.1 HRS.(
